# SDR DJFA2007153

- Difficulty date: December 31, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N463LX
- Make and model: Beech 400A
- Aircraft serial: RK426
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: MS243311
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 1,829 hours, 1,647 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH CREW REPORTED THE LT MAIN GEAR DOWN AND LOCKED LIGHT WOULD NOT ILLUMINATE.  GEAR WAS CYCLED 6 TIMES AND ON THE 6TH ATTEMPT THE DOWN AND LOCKED LIGHT FINALLY ILLUMINTATED.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED SAFELY.  MAINTENANCE FOUND THE LT MLG DOWNLOCK SWITCH INOPERATIVE.  THE SWITCH WAS REPLACED.
